Jump to content
CrazyBoards.org

Please Talk To Me....Severely Depressed From Trileptal?


Recommended Posts

Using every bit of energy to just type this now..so bear with me..

 

Only on 150mgs Trileptal 1x aday for 11 days and my mood has dropped so low that I feel like I am in a true depressive state of my BP. Imagine your depressive phase of bipolar. Every thought and feeling you have. I am so low and am crying most of the time with no energy/motivation. Not in a good place right now. Is it possible that it has brought me down so low..even at such a low dose?

 

Started after taking the Trileptal.

 

Not sure I want to give up so easily yet with this stabilizer...need one but have great difficulties tolerating others.

 

Perhaps I need to add something or just keep uping it....

 

Please talk to me.

 

Thank you.

 

 

BlueMoon

Link to comment
Share on other sites

Please call your pdoc.  He or she can tell you what the best course of action is.

 

In the meantime, hang in there...this won't last forever.  Try to do things to distract yourself--tv, video games, books.  If you can, get out in the sun.  Remember that this is just your illness kicking up and it will pass.

Edited by Phoenix_Rising
Link to comment
Share on other sites

What Phoenix_Rising said. It may help, but if you feel yourself going down, contact your doc ASAP so it doesn't get worse. There could be a med tweak, something added.

Link to comment
Share on other sites

Hi Phoenix_Rising

 

Thank you for the reply...and advice to distract..I appreciate it. Good plan.

 

Hi thesystemisdown

 

Thank you for the reply as well. Did put a call in and will wait.

 

 

I just wanted to know if anyone else got so low after starting trilepatal...From what I was told it doesn't do anything for depression.

 

 

BlueMoon

Link to comment
Share on other sites

Try to remember that depression is a lair.   It will twist your thinking until you lose all perspective and begin to believe that things have always been like this and that they will never change.  You are not doomed to live out your days in this state.  Things will change.  You will get better.  Hold off on making any value judgement, especially involving yourself.

 

Good luck.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...